# SDR AALA20141207002

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 42,397 hours, 20,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS DIM AT SEATS ROW 21 THRU 31 DURING PERFORMANCE OF CARD 5403 STEP 1 A 12.  R & R BATTERY PACK AB5-3.  SYS CHECKED NORMAL.
